経口避妊薬の長期使用、緑内障リスク増の恐れ


楽天のお買い得が キーワードから即 検索できます。 楽天からのおすすめ商品

[November 20 AFP] in the woman who has used the oral contraceptive over three years or more, Research findings that a risk of starting the glaucoma made into most causes to loss of eyesight doubles were released by the annual meeting of American Academy of Ophthalmology (American Academy of Ophthalmology) on the 18th.
? research was a thing based on the interview for 3406 women aged 40 and over in the U.S., and the report of having received glaucomatous diagnosis compared with the woman not using an oral contraceptive in the woman who answered that may be using the oral contraceptive over three years or more was 2.05 times more.
It is said that there was no difference arising from the kind of used oral contraceptive.
University of California at San Francisco which is a primary work person of ? paper () [ University of California, San Francisco and ] While the professor of Shanglin clinical ophthalmology of UCSF says that the result became what future research is urged to “it is made to want the woman who has taken the oral contraceptive for three years or more to undergo a glaucomatous inspection and to get ophthalmology to observe progress firmly at present.
Especially when there were the other existing risk factors, it was presupposed that you should do so.”
Although it is not performing confirming the cause-and-effect relationship between an oral contraceptive and glaucoma in research of ? this time, a possibility that the estrogen of female hormone has played the role important for glaucomatous development of symptoms is shown by the past research.
(c)AFP
2ちゃんですけど勘弁してね




Naver 事件 事故 総まとめ

レア掘り出し物 秘密だよ! 激安 即席めん レトルト食品専門
セクシーな下着屋さん
スパイカメラ小型カメラのスパイダ―ズ

スポンサーリンク
スポンサーリンク
スポンサーリンク
スポンサーリンク